# SDR TRBA2009086SUP1

- Difficulty date: September 13, 2009
- Submitted: October 9, 2009
- Operation: Air carrier
- Aircraft: N431AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 431
- Aircraft time: 26,404 hours, 28,967 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: B-Nut
- Condition: Loose
- Location: Hyd Line
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

LOW LEVEL ON THE GREEN HYDRAULIC SYSTEM EN ROUTE.  EMERGENCY DECLARED.  FOUND EVIDENCE OF HYDRAULIC LEAK DURING POST FLIGHT INSPECTION.  FOUND HYDRAULIC SYSTEM LINE B-NUT LOOSE.  RE-TIGHTEN B-NUT IAW AMM NR 20-21-12 AND PRESSURIZATION CHECK PERFORMED IAW JIC NR 29-00-00-PAD-10010.  OPS CHK GOOD.
